# SDR ASOA20200203009

- Difficulty date: December 20, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N11107
- Make and model: Emb EMB-145XR
- Aircraft serial: 145654
- Aircraft time: 44,566 hours, 26,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14552551401
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CENTER FUSELAGE IV DRAIN PLUG DOUBLER HAD CORROSION, FRAME 53-FRAME 54 STRINGER 21 LH TO 21 RH. MAINTENANCE REPLACED DOUBLER I/A/W  ETD2020-145-001840
